# SDR SWIA202054649

- Difficulty date: November 10, 2020
- Submitted: December 16, 2020
- Operation: Air carrier
- Aircraft: N750EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10161
- Aircraft time: 37,567 hours, 27,436 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 1031 STGR 22L CORNER BRACKET CORRODED, AS MARKED.  C-CHECK RO 12/14/2020.  REMOVED AND REPLACED CORNER STRINGER CLIP WITH NEW AT FS 1031.00 STR 22L, REF CRJ700 SRM & DWG, FIT CHECK GOOD.  RESTORED FINISH.  COMPLIED WITH SKYWEST TASK CARD.
